# SDR AU960367

- Difficulty date: February 29, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 402C
- Engine: Cont TSIO520VB
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Channel
- Part number: 50150191
- Condition: Destroyed
- Location: Seat Support
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) PILOT SEAT SUPPORT STRUCTURE CHANNEL DESTROYED DUE TO PROLONGED  MOVEMENT WITH THE MOUNTING SCREWS UNDONE - LOOSE MOUNTING SCREWS ALSO FOUND ON SIMILAR AIRCRAFT - SUSPECT DUE TO PILOTS EXCERTING PRESSURE AGAINST SEATS DURING ENTRY/EXIT OF AIRCRAFT
